# SDR UPS02439852

- Difficulty date: November 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT LENS CRACKED ON FWD LIGHT AT UPPER DECK CREW SERVICE DOOR.  REPLACED LENS ASSY LIGHT OPS CK OK.
